[Accueil | CV | Travaux.pdf | | Enseignement]

Viêt Anh NGUYÊN: Travaux scientifiques

Warning: MathJax requires JavaScript to process the mathematics on this page.
If your browser supports JavaScript, be sure it is enabled.

Prépublications

  1. Approximation and equidistribution results for pseudo-effective line bundles.
    Avec D. Coman et G. Marinescu.
    (2017), 21 pages, disponible au [preprint]

  2. Singular holomorphic foliations by curves I: Integrability of holonomy cocycle in dimension 2.
    (2016), 73 pages, disponible au [preprint]

  3. Growth of the number of periodic points for meromorphic maps.
    Avec T.-C. Dinh et T.-T. Truong.
    (2016), 18 pages, disponible au [preprint]

  4. Geometric characterization of Lyapunov exponents for Riemann surface laminations.
    (2015), 36 pages, disponible au [preprint]

À paraître

  1. Large deviations principle for some beta-ensembles.
    Avec T.-C. Dinh.
    Trans. Amer. Math. Soc. 19 pages, (2016), disponible au [preprint]

  2. On the asymptotic behavior of Bergman kernels for positive line bundles.
    Avec T.-C. Dinh et X.-N. Ma.
    Pacific J. Math. 15 pages, (2016), disponible au [preprint]

  3. Equidistribution speed for Fekete points associated with an ample line bundle.
    Avec T.-C. Dinh et X.-N. Ma.
    Ann. Sci. Éc. Norm. Supér. 33 pages. (2015), disponible au [preprint]

  4. Directed harmonic currents near hyperbolic singularities.
    Ergodic Theory Dyn. Syst. 20 pages, (2014), disponible au [preprint]

Articles

        2017

      1. Oseledec multiplicative ergodic theorem for laminations.
        Memoirs of the AMS, vol. 246, no. 1164, Amer. Math. Soc., Providence, RI, 2017, pp. 1–174. [article|preprint]

      2. 2016

      3. Hölder singular metrics on big line bundles and equidistribution.
        Avec D. Coman et G. Marinescu. Int. Math. Res. Not. IMRN, 2016, (2016), no. 16, 5048–5075. [article|preprint]

        2015

      1. Equidistribution for meromorphic maps with dominant topological degree.
        Avec T.-C. Dinh et T.-T. Truong. Indiana Univ. Math. J.,64, (2015), no. 6, 1805–1828. [article|preprint]

        2014

      1. Characterization of Monge-Ampère measures with Hölder continuous potentials.
        Avec T.-C. Dinh. J. Funct. Anal., 266, (2014), no. 1, 67–84. [article|preprint]
      2. Entropy for hyperbolic Riemann surface laminations II.
        Avec T.-C. Dinh et N. Sibony. Frontiers in Complex Dynamics: a volume in honor of John Milnor's 80th birthday, (A. Bonifant, M. Lyubich, S. Sutherland, editors), (2014), 593–621, Princeton University Press, [preprint]
      3. Entropy for hyperbolic Riemann surface laminations I.
        Avec T.-C. Dinh et N. Sibony. Frontiers in Complex Dynamics: a volume in honor of John Milnor's 80th birthday, (A. Bonifant, M. Lyubich, S. Sutherland, editors), (2014), 569–592, Princeton University Press, [preprint]

        2013

      1. On the Lefschetz and Hodge-Riemann theorems.
        Avec T.-C. Dinh. Illinois J. Math., 57, (2013), no. 1, 121–144. [article| preprint]

        2012

      1. On the dynamical degrees of meromorphic maps preserving a fibration.
        Avec T.-C. Dinh et T.-T. Truong. Commun. Contemp. Math., 14, (2012), no. 6, 18 pages. [article|preprint]
      2. Heat equation and ergodic theorems for Riemann surface laminations.
        Avec T.-C. Dinh et N. Sibony. Math. Ann., 354, (2012), no. 1, 331–376. [article|preprint]
      3. Green currents for quasi-algebraically stable meromorphic self-maps of $\mathbb{P}^k$.
        Publ. Math., 56, (2012), no. 1, 127–146. [article|preprint]

        2011

      1. Comparison of dynamical degrees for semi-conjugate meromorphic maps.
        Avec T.-C. Dinh. Comment. Math. Helv. 86, (2011), no. 4, 817–840. [article|preprint]

      2010

    1. Exponential estimates for plurisubharmonic functions and stochastic dynamics.
      Avec T.-C. Dinh et N. Sibony. J. Differential Geom. 84 (2010), no. 3, 465-488. [article|preprint]
    2. Conical plurisubharmonic measure and new cross theorems.
      J. Math. Anal. Appl. 365 (2010), no. 2, 429-434. [article]
      La preuve du résultat principal de cet article contient une erreur.
      Une preuve correcte est annoncée ici:
      Corrigendum to ``Conical plurisubharmonic measure and new cross theorems" [ J. Math. Anal. Appl. 365 (2010), no. 2, 429-434].
      J. Math. Anal. Appl. 403 (2013), no. 1, 330. [article]
      La preuve correcte et détaillée est mise en ligne ici:
      Corrigendum: Conical plurisubharmonic measure and new cross theorems.
      17 pages, disponible au [preprint]

    3. Cross theorems with singularities.
      Avec P. Pflug. J. Geom. Anal. 20 (2010), no. 1, 193-218. [article|preprint]

      2009

    1. Recent developments in the theory of separately holomorphic mappings.
      (Article de survey) Colloq. Math. 117 (2009), no. 2, 175-206. [article|preprint]
    2. Boundary cross theorem in dimension $1$ with singularities.
      Avec P. Pflug. Indiana Univ. Math. J. 58 (2009), no. 1, 393-414. [article|preprint]

      2008

    1. Dynamics of horizontal-like maps in higher dimensions.
      Avec T.-C. Dinh et N. Sibony. Adv. Math. 219 (2008), no. 5, 1689-1721. [article|preprint]
    2. A unified approach to the theory of separately holomorphic mappings.
      Ann. Scuola Norm. Sup. Pisa Cl. Sci. serie V, 7 (2008), no. 2, 181-240. [article|preprint]

      2007

    1. Envelope of holomorphy for boundary cross sets.
      Avec P. Pflug. Arch. Math. (Basel) 89 (2007), no. 4, 326-338. [article|preprint]
    2. On thermodynamics of rational maps on the Riemann sphere.
      Avec T.-C. Dinh et N. Sibony. Ergodic Theory Dyn. Syst. 27 (2007), no. 4, 1095-1109. [article|preprint]
    3. Generalization of a theorem of Gonchar.
      Avec P. Pflug. Ark. Mat. 45 (2007), no. 1, 105-122. [article|preprint]
    4. Boundary cross theorem in dimension $1$.
      Avec P. Pflug. Ann. Polon. Math. 90 (2007), no. 2, 149-192. [article|preprint]

      2006

    1. The mixed Hodge-Riemann bilinear relations for compact Kähler manifolds.
      Avec T.-C. Dinh. Geom. Funct. Anal. 16 (2006), no. 4, 838-849. [article|preprint]
    2. Algebraic degrees for iterates of meromorphic self-maps of $\mathbb{P}^k$.
      Publ. Math. 50 (2006), no. 2, 457-473. [article|preprint]

      2005

    1. A general version of the Hartogs extension theorem for separately holomorphic mappings between complex analytic spaces.
      Ann. Scuola Norm. Sup. Pisa Cl. Sci. serie V, 4 (2005), no. 2, 219-254. [article|preprint]

      2004

    1. A boundary cross theorem for separately holomorphic functions.
      Avec P. Pflug. Ann. Polon. Math. 84 (2004), no. 3, 237-271. [article|preprint]

      2003

    1. A remark on a question of Lempert-Henkin.
      Int. J. of Math. 14 (2003), no. 10, 1091-1095. [article]
    2. Extension theorems of Sakai type for separately holomorphic and meromorphic functions.
      Avec P. Pflug. Ann. Polon. Math. 82 (2003), no. 2, 171-187. [article|preprint]
    3. Optimal Lipschitz estimates for the $\overline\partial$-equation on a class of convex domains.
      Avec E.-H. Youssfi. Ann. Fac. Sci. Toulouse (6) 12 (2003), no. 2, 179-243. [article|preprint]

      2002

    1. Fatou and Korányi-Vági type theorems on the minimal balls.
      Publ. Mat. 46 (2002), no. 1, 49-75. [article]

      2001

    1. Estimations Lipschitziennes optimales pour l'équation $\overline\partial$ dans une classe de domaines convexes.
      Avec E.-H. Youssfi. C. R. Acad. Sci. Paris Sér. I Math. 332 (2001), no. 12, 1065-1070. [article]
    2. Lipschitz estimates for the $\overline\partial$-equation on the minimall balls.
      Avec E.-H. Youssfi. Michigan Math. J. 49 (2001), no. 2, 299-323. [article]

      2000

    1. The Lu Qi-Keng conjecture fails for strongly convex algebraic complete Reinhardt domains in $\mathbb{C}^n$ ($n\geq 3$).
      Proc. Amer. Math. Soc. 128 (2000), no. 6, 1729-1732. [article]

    Mémoires

    • Holomorphie séparée, Dynamique complexe et Théorèmes de Hodge--Riemann.
      Habilitation à diriger des recherches soutenue à l'Université Paris-Sud XI (Orsay, France) le 25 juin 2007.
      [le résumé|le texte]
    • Problème de Lu Qi-Keng, Théorie $H^p$ et Équation de Cauchy-Riemann.
      Thèse de doctorat soutenue à l'Université d'Aix-Marseille I (Marseille, France) le 6 mars 2001.
      [le résumé|le texte]



    Logo
    Département de Mathématiques
    , Université Paris-Sud, Bât. 425, F-91405 Orsay Cedex ,France